Plus the doctor has to decide which Birth Control is best for you since not all birth control pills are the same.
Go to your nearest family planning clinic if you dont want to go to your doctor and exolain things to them they will them prescribe it if its needed and it is all private and confidential
You cannot go to a pharmacy to pick up birth control pills without a prescription.
If you go to a planned parenthood center my doctor told me herself that you can go there and get birth control pills for free and confidentially,
At any pharmacy. Just walk in and ask for it by name. However if you are underage they will not sell it to you.
Yes, you can take the morning after pill with birth control. If you have any medical questions, you will need to speak to your doctor.
Just go see a doctor about it.
I just called my pharmacy because I had the same concern - the answer is no. Although klonopin is an anti-seizure drug, it is in a different class that does not affect birth control. If anything, the birth control will INCREASE the effects of klonopin. That's what they told me!
your period is just irregular go to the doctor and get on birth control.
Birth control pills are prescribed by your doctor. It isn't something that you can just walk into a convenience store and buy. It is a behind the counter drug.
Check with your doctor. Should be okay, just this once.
I would think it would be, but check with your doctor just to be sure.
no i work in a pharmacy and the pharmacist said that the nuva ring is just the birth control tabs made into a ring. The hormones are released directly into the vagina which makes it a more effective birth control
You should call your doctor to get clarification of how to take your birth control pills. Birth control pills are supposed to be started on the Sunday after your period begins.
i just recently got on birth control myself. my gyno. and pharamacist both said it take 7 days to start working as a contraceptive. i may suggest calling your local pharmacy and asking them for help.
Yes. I just bought it at the local pharmacy here in Nanjing. Of course, make sure that you buy it from a reputable pharmacist.
yes...for sure..the degree is "Doctor of Pharmacy" . Dr is just a title, honour for degree, they are pharmacy officers(Pharmacists) entitled "Dr" like MBBS degree holders are medical officers entitled as "Dr"
Yes, although the estrogen can prevent the Tylenol from from working as effectively. You may not notice the difference. Just do not go over 4 g Tyelonol/day. Ibuprofen should be no problem. Hope this helps! Birth control pills or patches ARE a medication and so when in doubt all you need to do is phone a pharmacy, tell the name of your birth control pill and is it safe to take whatever medication you need. If you are suffering from headaches birth control pills/patches can cause this. I suggest you see your doctor.None that I know of.
Depends on the birth control. If it's a prescription method, like the pill or an IUD, visit a doctor. If you're using a barrier like condoms or creams, just go to a drugstore.
If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.
Yes, their first child was Joshua Duggar (the one that just married Anna Keller). After this birth Michelle Duggar resumed taking birth control and ended up losing a pregnancy due to the birth control. They consulted their doctor and realized that birth control can do this to a pregnancy.
Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.
Yes there is no documented interaction between the two until now. But ask your doctor just to be sure and it is recommended to take the birth control first because after the Ambien you might get drowsy and forget.
go down to the US and go to a pregnancy prevention clinic. you don't have to go down to the US. You can get birth control from your family doctor, and if you don't have one then just go to an urgent care and they will likely give you a 3 month script. Or if all else fails there is free clinics or birth control clinic to help teens that don't want to go to their family doctor, there is a birth control clinic is most cities. There was one in the mall offices in my area, just look it up on the internet.
I would go to your doctor or a health clinic (such as Planned Parenthood) to get the morning after pill. Sometimes you can just take a certain amount of your birth control and that will be equal to what Plan B is, but I would recommend still talking to your doctor because it is different for every type of the pill. If you are over 18 you can also get the morning after pill (Plan B) over the counter at any pharmacy. It is only effective if taken within 72 hours after the incident. I would definitely look into this because your birth control is ineffective if you are taking an antibiotic such as the Z-pack. Hope this helps!
Yes, they sure do!It's a common myth, especially in young adult Women, that birth control is only used to "not get your pregnant", but this is just not true. Aside from decreasing the likelihood of birth, birth control pills can help regulate hormones and menstruation.Not all types of birth control works with everyone, so if you're interested in taking them, consult your Doctor. There is bound to be one out there that works for you.
just go and ask her.if that doesn't work, whenever you go back to your doctor you could always ask them.
No! It works before the sex, not after. It's also too late for the Morning after pill so now you just have to take a pregnancy test. Have your doctor explain how birth control works.
When it comes to migraines, birth control can be tricky. For some people, being on birth control can cause more migraines. For some people, being on birth control can reduce their migraines. For some people, there is no change at all. There is a small risk, that birth control can cause strokes. People who have classic migraines (or migraine with aura) also have this small risk. So being on birth control can increase the risk for stroke that those type of migraines already increase the chance of. It is a small risk, but it is something to be aware of. It is just like being aware that if you smoke while on birth control, you increase your chance of stroke. Just another factor to discuss with your doctor.